# SDR AMTA200400806

- Difficulty date: June 28, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTS INOPERATIVE FROM FORWARD GALLEY TO ROW 2.  RECONNECTED WIRING INTO ROW 2.  EGRESS LIGHTS CHECK GOOD FROM FORWARD GALLEY TO ROW 2.  (M)
